advertisement
Question
Posted by: Jay | 2010-04-17

Cipralex hair loss again

Hello Dr.
I have posted on this forum before about SSRis and hair loss.
I have tow more questions that I really need help on, I have been so stressed out the few days and Need any help I can get.

As i said long time ago. I took cipralex 5mg for 5 days and I noticed my hair falling out. Is this medically possible just after 5days? at 5mg.

Secondly , ever since then All my hairs that fall out have 2-3cm pure white/Grey color at the roots. Its been almost 5 weeks of cipralex. I am under loads and loads of anxiety. And i need medication. Do you think I was to hasty to stop Cipralex after 5days? Or is it possible I could have been allergic to cipralex and my hair loss and whiteness of hair has to do with the drug? If so can this be proved? Allergy test?
Or even so the drugs triggered all the hair loss?
I know this is very confusing so basically this is my question summarized. & mdash ->  Took cipralex 5 weeks ago. Took a total of 30mg. Noticed tons of hair loss. Hair has been falling out ever since then-but has slowed. Hair that falls out continues to have 2-4cm pure white hair proceeding out root area. Need Med to calm Extreme anxiety. Scared was to hasty to judge Cipralex, scared Hair falling out because Of anxiety, but the coincidence with Cipralex is too great. Dont know what to do. Please help!
Thnx so much! PS: What are these gray colorless parts of my hair at root? I am 24 got long thick hair!
THank you any advice would be very helpful and much needed!
J

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jay

As mentioned before, Cipralex needs two to three weeks before it will start to alleviate the symptoms of stress. I therefore, suggest that you take the medication to get relief from the anxiety and depression. Cipralex is not known to cause hairloss but it is not to say that in your case that it is not causing the hairloss.

I strongly suggest that you consult a dermatologist, in order to have the hair discolouration and hairloss investigated.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jay | 2010-04-17

Ps: Thanks so much for providing this amazing facility.

Reply to jay
Posted by: jay | 2010-04-17

Ps: Thanks so much for providing this amazing facility.

Reply to jay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement